MAUDE Adverse Event Report: Philips Medical Systems Patient Information Center iX

Philips Medical Systems Patient Information Center iX
Model Number Patient Information Center iX
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that telemetry devices do not connect to pic ix computers.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed by onsite service personnel which included reproduction of the reported issue in the affected care areas, review of the reported "no data tele" error condition, testing of affected wireless access points across multiple apcs, execution of the upgrader service tool, and review of system connectivity behavior.The results of the analysis showed that no device or pic ix software faults were identified.Testing confirmed that the mx40 telemetry transmitters were obtaining a default ip address and connecting to the nearest access point; however, customer network configuration settings prevented proper communication with the pic ix system.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was determined to be customer network configuration issues, specifically authentication and dhcp snooping settings within the customer's infrastructure.The issue was resolved by the customer reconfiguring the access point controller apc1 and apc2 network ports, removing auth, 802.1x (dot1x), and ise settings, and enabling dhcp snooping trust.Successful operation was verified by rebooting and testing mx40 transmitters on all affected floors, with telemetry connectivity restored in each location and confirmed by biomed personnel.A review of the service activities associated with this event confirmed that the issue was resolved following the network configuration changes and no subsequent recurrence was reported during verification testing.

Brand Name
Patient Information Center iX
Common Device Name
Patient Information Center iX
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50803959
Report Number1218950-2026-100639
Device Sequence Number8597391
Product Code MHX
UDI-Device Identifier00884838093041
UDI-Public(01)00884838093041(10)C.03.10
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K183387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown